Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
GEOMETRICAL NONLINEAR-ANALYSIS OF A SIMPLY SUPPORTED TRUNCATED HIP ROOF
Autore:
LAI YM;
Indirizzi:
LANZHOU RAILWAY INST,DEPT CIVIL ENGN LANZHOU PEOPLES R CHINA
Titolo Testata:
Engineering structures
fascicolo: 8, volume: 18, anno: 1996,
pagine: 628 - 634
SICI:
0141-0296(1996)18:8<628:GNOASS>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Keywords:
TRUNCATED HIP ROOF; NONLINEAR ANALYSIS AND STRUCTURAL COMPARISON;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
Y.M. Lai, "GEOMETRICAL NONLINEAR-ANALYSIS OF A SIMPLY SUPPORTED TRUNCATED HIP ROOF", Engineering structures, 18(8), 1996, pp. 628-634

Abstract

In this paper, the equation of the middle surface of a simply-supported truncated hip roof is established by means of the local coordinate system and generalized functions-sign function and step function. Then, the nonlinear analysis for this simply-supported roof subjected to uniform load is given by using the nonlinear theory of a shallow shell and the nonlinear Galerkin method. Finally, an illustrative example ofthis roof is presented. This example indicates that the largest stress of this roof is much less than that of the combined folded plate roof of the same dimensions. Copyright (C) 1996 Elsevier Science Ltd.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 29/11/20 alle ore 02:41:37